# SDR AUS20031131

- Difficulty date: November 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82950010123
- Condition: Cracked
- Location: Drag Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT OB ROLL SPOILER ACTUATOR HYDRAULIC LINE CRACKED AND LEAKING ON BEND RADIUS.
